On Generic Erasure Correcting Sets and Related Problems

Ahlswede R, Aydinian H (2012)
IEEE Transactions on Information Theory 58(2): 501-508.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Motivated by iterative decoding techniques for the binary erasure channel Hollmann and Tolhuizen introduced and studied the notion of generic erasure correcting sets for linear codes. A generic (r, s)-erasure correcting set generates for all codes of codimension a parity check matrix that allows iterative decoding of all correctable erasure patterns of size or less. The problem is to derive bounds on the minimum size F(r, s) of generic erasure correcting sets and to find constructions for such sets. In this paper, we continue the study of these sets. We derive better lower and upper bounds. Hollmann and Tolhuizen also introduced the stronger notion of (r, s)-sets and derived bounds for their minimum size G(r, s). Here also we improve these bounds. We observe that these two conceps are closely related to so called s-wise intersecting codes, an area, in which G(r, s) has been studied primarily with respect to ratewise performance. We derive connections. Finally, we observed that hypergraph covering can be used for both problems to derive good upper bounds.
Erscheinungsjahr
Zeitschriftentitel
IEEE Transactions on Information Theory
Band
58
Ausgabe
2
Seite(n)
501-508
ISSN
PUB-ID

Zitieren

Ahlswede R, Aydinian H. On Generic Erasure Correcting Sets and Related Problems. IEEE Transactions on Information Theory. 2012;58(2):501-508.
Ahlswede, R., & Aydinian, H. (2012). On Generic Erasure Correcting Sets and Related Problems. IEEE Transactions on Information Theory, 58(2), 501-508. doi:10.1109/TIT.2011.2173729
Ahlswede, R., and Aydinian, H. (2012). On Generic Erasure Correcting Sets and Related Problems. IEEE Transactions on Information Theory 58, 501-508.
Ahlswede, R., & Aydinian, H., 2012. On Generic Erasure Correcting Sets and Related Problems. IEEE Transactions on Information Theory, 58(2), p 501-508.
R. Ahlswede and H. Aydinian, “On Generic Erasure Correcting Sets and Related Problems”, IEEE Transactions on Information Theory, vol. 58, 2012, pp. 501-508.
Ahlswede, R., Aydinian, H.: On Generic Erasure Correcting Sets and Related Problems. IEEE Transactions on Information Theory. 58, 501-508 (2012).
Ahlswede, Rudolf, and Aydinian, Haratyun. “On Generic Erasure Correcting Sets and Related Problems”. IEEE Transactions on Information Theory 58.2 (2012): 501-508.